# SDR DALA13029913216

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BROKEN UPPER FLANGE OF FLOORBEAM FR 33+16" AND -Y254.   PERFORMED PERMANENT REPAIR ON UPPER FLANGE OF FLOORBEAM     IAW SRM 53-00-14, PARA 4.D, FIG 204 (SHEET 1).
